MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter

W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter
Catalog Number GDSF1833
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6), 2026, the patient underwent endovascular reintervention for a type ia endoleak ((b)(4)).An 18 fr gore® dryseal flex introducer sheath was used during the procedure.It was reported that the patient had undergone multiple prior open groin procedures and had significant scar tissue within the tissue tracts.Placement of the sheath was initially attempted through the right femoral access but was unsuccessful due to resistance.The sheath was subsequently inserted through the left femoral access with significant force.The treatment devices were delivered successfully.However, it was reported that during removal of the sheath over a lunderquist guidewire, significant resistance was encountered at the arteriotomy, and substantial force was required.The sheath reportedly began to accordion and stretch, and its coil reinforcement became exposed and was visible around the guidewire.After removal of the sheath and guidewire, fluoroscopy showed that the radiopaque marker from the distal end of the sheath remained in the patient.The physician performed a common femoral artery cutdown because the marker was suspected to be extravascular within the tissue tract; however, the marker could not be located or retrieved.It remained unknown whether the marker was intravascular or extravascular.The patient had good pulses and repeat imaging the following day showed that the marker had not migrated.No adverse clinical effects related to the retained marker were reported.Code 5400-c (additional procedure other¿other/unknown) was used to capture the unplanned common femoral artery cutdown.Code 6000-c (anatomy for treatment¿other/unknown) was used to capture the reported scar tissue within the femoral access tracts.
 
Additional Manufacturer Narrative
H6: code c21 - results pending determination and completion of investigations.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DrySeal Flex Introducer Sheath
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50175189
Report Number3007284313-2026-04995
Device Sequence Number8281548
Product Code DYB
UDI-Device Identifier00733132658978
UDI-Public(01)00733132658978(17)281012
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGDSF1833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by ManufacturerNot provided
08/22/2026
09/16/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/24/2026
08/25/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age68 YR
Patient SexMale